• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


A brave face, forced smile.
#11
wellbutrin
(30-03-2015, 01:03 PM)NotMango Wrote: Fight that urge to re-order and you'll get passed this - and life can be enjoyable again.

Luckily I did fight off the urge in October & November 2014, and here I am now 15 months on. I don't think I'll see that craving period again. I didn't manage to fight it previously which lead to the multiple relapses. Not too sure what I'm looking to get out of this thread now that I think about it, I simply wanted to release all of that information for people to read and comment on.

I had done a bit of research and I thought along the lines of my dopamine being messed up. I purchased and have sitting in a drawer a supply of wellburtin XL which works on dopamine unlike SSRI's and apparently can improve libido etc. It has clinical use in seasonal affective disorder.

I will hold off for now.
Reply
#12
Are you saying you abused Wellburtin?
Who the fuck is Psychoactive Substances Bill and why is he taking all my drugs?
Reply
#13
(30-03-2015, 01:28 PM)WeAreScientists Wrote: Are you saying you abused Wellburtin?

No, I have purchased wellburtin in my sober state as a possible 'fix' for how I am feeling. I was going to run it for 8 weeks at some point, but have been holding off ultimately hoping that I would feel better with time.
Reply
#14
(30-03-2015, 01:14 PM)Drum Wrote: wellbutrin

(30-03-2015, 01:03 PM)NotMango Wrote: Fight that urge to re-order and you'll get passed this - and life can be enjoyable again.

Luckily I did fight off the urge in October & November 2014, and here I am now 15 months on. I don't think I'll see that craving period again. I didn't manage to fight it previously which lead to the multiple relapses. Not too sure what I'm looking to get out of this thread now that I think about it, I simply wanted to release all of that information for people to read and comment on.

I had done a bit of research and I thought along the lines of my dopamine being messed up. I purchased and have sitting in a drawer a supply of wellburtin XL which works on dopamine unlike SSRI's and apparently can improve libido etc. It has clinical use in seasonal affective disorder.

I will hold off for now.

I can't comment on Wellbutrin - I'd opt for seeing a GP and hearing their thoughts.

Thanks for taking the time to discuss your experiences - it might help others to identify what's going on for them.
Reply
#15
As NM said, you should see a GP instead of putting yourself on medication without seeing a doctor. Wellburtin does affect dopamine but it might not necessarily help your condition especially if it was caused by overstimulation of dopamine in the first place. It could very well be you need to wait for your brain to naturally produce its regular dopamine levels again, and perhaps supplements to help that natural function is what you need. Or maybe not, but a doctor will have a better idea than anyone else.
Who the fuck is Psychoactive Substances Bill and why is he taking all my drugs?
Reply
#16
Well it's possible drugs have affected you with some burn out or maybe not - it might well be they were symptomatic, or not highly relevant.
Explaining why it is at is is difficult, more and more shrinks have ways of characterising mental states and whilst not saying they are wrong I always see this a just a model of the psychological world. There are things like alexithymia but then that would suggest you don't see others' emotions either. Actually a lot of what you say is somewhat familiar to me, often I feel interaction with people is something I have learned to play or don't see it's purpose and  I have less drive for it than is normal. I also often feel aemotional, nothingy if that's something similar. I seem to be slightly on the autistic spectrum and certainly have depression which gives similar results, it doesn't have to be an actual down feeling more protecting yourself from emotions by not feeling them at all. depression has left me in a grey lifeless world.

Nothing is forever though, I have seen so many worry about this or that permanent state - physical or mental - myself included; i've been neurotic and thought this or that was it, only to find with age everything can change - things are more fluid than we percieve sometimes. Indeed your final words rather suggest there is some transition going on and hidden feeling are climbing to the surface. Themes of death are common with depression. That might well be a positive that things are moving forward, albeit a painful phase. Things have the possibility to move to a better place just as they moved from an emotionless one once some of the material has been worked though. If it is some effect from the your drug usage it maybe a sign of heading to some normalisation, I don't know.

Certainly I think your family would want and benefit from you better alive a moving towards a more fulfilling state than some payout; death and suicide are certainly things in someway worth contemplating but the later shouldn't be acted on except in the most extreme circumstance - I am thinking assisted suicide type senareos - it's incredibly psychological destructive to those who have to deal with it. You seem intelligent and I suspect given the right circumstance have a lot of potential. Also be worth visiting your GP etc and explaining the situation (sans the drugs bit) - they aren't going to give you solutions on a plate but you have listed hormone problems for which there may be other avenues and something like a counsellor - again to quick cure but psychologically it is a small start in taking control over your own destiny. If you need to offload you can PM me
"Do what thou wilt shall be the whole of the law"
Reply
#17
Drum please PM me if you want to talk to me 
[Image: 6wC70Pw.png]

Reply
#18
Just to add quickly, it sounds like you may be suffering from anhedonia.
Reply
#19
Just to add a note, Coffee can releave my symptoms temporarily. I did at one point think about going to my GP and telling her I felt pants, and coffee made me feel 'normal' temporarily but never got round to it.
Reply
#20
So I started a supplement regime on Wednesday evening into Thursday morning.

Before bed
50mg 5htp

Morning 
5000iu Vit D
Vit B12
500mg tyrosine

Probably a placebo, but I have noticed a slight increase in the want and need to communicate with others. One other thing to note, I have developed a slight difficulty with saying some words, almost as if my tounge is 'rolling' or a slur. Any ideas on this ?
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.